# SDR USAA050667

- Difficulty date: May 20, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 56,099 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .750 INCH, STATION 330, STRINGER 17R.  FABRICATED AND INSTALLED SKIN DOUBLERS PER SRM 53-10-01.  (M)
